# SDR 2007FA0000952

- Difficulty date: October 10, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N602FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2841196
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL85099
- Part serial: 3947720
- Condition: Failed
- Location: Nr 4
- Part time: 733 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HAD FAILURE, SEPARATION FROM BARREL AT 733 HRS, NOT INCORPORATED IN AD2006-12-7.  (K)
